Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 86, Number 306
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Combining maximal regularity and energy estimates for time discretizations of quasilinear parabolic equations
Georgios Akrivis, Buyang Li and Christian Lubich PDF
Math. Comp. 86 (2017), 1527-1552
An absolutely stable $hp$-HDG method for the time-harmonic Maxwell equations with high wave number
Peipei Lu, Huangxin Chen and Weifeng Qiu PDF
Math. Comp. 86 (2017), 1553-1577
Mathematical and numerical analysis of the time-dependent Ginzburg–Landau equations in nonconvex polygons based on Hodge decomposition
Buyang Li and Zhimin Zhang PDF
Math. Comp. 86 (2017), 1579-1608
Superconvergence by $M$-decompositions. Part I: General theory for HDG methods for diffusion
Bernardo Cockburn, Guosheng Fu and Francisco Javier Sayas PDF
Math. Comp. 86 (2017), 1609-1641
Analysis of a hybridizable discontinuous Galerkin method for the steady-state incompressible Navier-Stokes equations
Aycil Cesmelioglu, Bernardo Cockburn and Weifeng Qiu PDF
Math. Comp. 86 (2017), 1643-1670
Hessian recovery for finite element methods
Hailong Guo, Zhimin Zhang and Ren Zhao PDF
Math. Comp. 86 (2017), 1671-1692
$2k$ superconvergence of $Q_k$ finite elements by anisotropic mesh approximation in weighted Sobolev spaces
Wenming He and Zhimin Zhang PDF
Math. Comp. 86 (2017), 1693-1718
Some discrete inequalities for central-difference type operators
Hiroki Kojima, Takayasu Matsuo and Daisuke Furihata PDF
Math. Comp. 86 (2017), 1719-1739
Chebyshev rootfinding via computing eigenvalues of colleague matrices: when is it stable?
Vanni Noferini and Javier Pérez PDF
Math. Comp. 86 (2017), 1741-1767
A posteriori error control for the binary Mumford-Shah model
Benjamin Berkels, Alexander Effland and Martin Rumpf PDF
Math. Comp. 86 (2017), 1769-1791
Penalty methods with stochastic approximation for stochastic nonlinear programming
Xiao Wang, Shiqian Ma and Ya-xiang Yuan PDF
Math. Comp. 86 (2017), 1793-1820
Accelerated Uzawa methods for convex optimization
Min Tao and Xiaoming Yuan PDF
Math. Comp. 86 (2017), 1821-1845
Note on “The smoothing effect of integration in $\mathbb {R}^d$ and the ANOVA decomposition”
Michael Griebel, Frances Y. Kuo and Ian H. Sloan PDF
Math. Comp. 86 (2017), 1847-1854
The ANOVA decomposition of a non-smooth function of infinitely many variables can have every term smooth
Michael Griebel, Frances Y. Kuo and Ian H. Sloan PDF
Math. Comp. 86 (2017), 1855-1876
On generalized averaged Gaussian formulas. II
Miodrag M. Spalević PDF
Math. Comp. 86 (2017), 1877-1885
On $\varepsilon$ approximations of persistence diagrams
Jonathan Jaquette and Miroslav Kramár PDF
Math. Comp. 86 (2017), 1887-1912
A Christoffel function weighted least squares algorithm for collocation approximations
Akil Narayan, John D. Jakeman and Tao Zhou PDF
Math. Comp. 86 (2017), 1913-1947
Hecke and Sturm bounds for Hilbert modular forms over real quadratic fields
Jose Ignacio Burgos Gil and Ariel Pacetti PDF
Math. Comp. 86 (2017), 1949-1978
On the arithmetic dimension of triangle groups
Steve Nugent and John Voight PDF
Math. Comp. 86 (2017), 1979-2004
The BMR freeness conjecture for the 2-reflection groups
Ivan Marin and Götz Pfeiffer PDF
Math. Comp. 86 (2017), 2005-2023